# SDR AALA982070

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK INDICATION IN HOLE 'D' RIGHT WING NR 8 STRINGER COMPENSATOR FLANGE.  REMOVED AND REPLACED RT INBOARD STRINGER NR 8 PER ESO 7349, DATED 11-5-98.  (M)
